Vitamins

Discussion in 'The Healthy Penis' started by Sklar, Sep 9, 2006.

  1. Sklar

    Gold Member

    Joined:
    Jun 25, 2006
    Messages:
    1,278
    Albums:
    1
    Likes Received:
    156
    Gender:
    Male
    Location:
    Washington state
    OK, why does this happen?

    For those of you who are slightly squimish, please don't read any further. Just hit the back button and go on to the next topic.

    Does anyone know why, when I take vitamins, that my urine suddenly turns to a bright, almost florescent yellow color?

    I know that I don't drink enough water, that would take care of the yellow color but why does it look like it is able to glow in the dark after taking vitamins?

    Any answers would be greatly appreciated.

    Thanks,

    Sklar
     
  2. Ethyl

    Gold Member

    Joined:
    Apr 5, 2006
    Messages:
    5,476
    Albums:
    2
    Likes Received:
    495
    Gender:
    Female
    Location:
    Philadelphia (PA, US)
    Your body will absorb whatever it needs from the vitamins and the rest is excreted through your kidneys, thus the neon tint to your urine. If you're not taking the vitamins daily, you'll continue to get that color in your urine because your body is constantly adjusting to the erratic dosage. If you're taking them on a regular basis, give it a few months and see if your body absorbs the vitamins. The neon cast of your urine may disappear after a while.
     
  3. punch

    punch Member

    Joined:
    Nov 29, 2005
    Messages:
    60
    Likes Received:
    0
    Gender:
    Male
    Location:
    NY
    It may also have something to do with the food coloring in the vitamin. I've seen the same thing in the past with different vitamins I've taken. I always thought the neon-like glow was kinda cool!! :biggrin1:
     
  4. brainzz_n_dong

    brainzz_n_dong New Member

    Joined:
    Feb 13, 2005
    Messages:
    230
    Likes Received:
    0
    Vitamin C will cause this condition and so will mega-doses of the B-vitamins. If what you're taking has both, then no wonder you're glowing.
     
  5. Kauri Tree

    Kauri Tree Active Member

    Joined:
    Apr 28, 2006
    Messages:
    441
    Likes Received:
    68
    Gender:
    Male
    Location:
    Everywhere
    That's perfectly normal. It's your kidneys getting rid of the excess vitamins you don't need. I've noticed also that if the vitamin complex has too much Iron it makes your poo look black.
     
  6. ZapZav

    ZapZav New Member

    Joined:
    May 24, 2006
    Messages:
    158
    Likes Received:
    0
    Gender:
    Male
    1) "5.1 Color:

    If a urine sample looks clear, the lab will suspect that it's watered down. They can't report it as positive, but they may reject the sample and inform your employer that you tried to beat the test. If this happens, the sample might as well be positive, because you won't get hired. Take vitamin B complex to color your urine yellow."
    Source: http://www.totse.com/en/drugs/miscellaneous_drug_information/168268.html

    2) "Contra-indications/Precautions

    Taking some B complex tablets may result in a darker yellow coloration of urine, which is due to the body eliminating excess riboflavin (vitamin B2)."
    Source: http://www.vitaminuk.com/pages/articles/vitaminbcomplex.htm

    3) "Using Riboflavin Safely

    There's no need to worry about a riboflavin overdose. Any excess of this particular vitamin is excreted from your system. And unlike most other vitamins, this one quickly lets you know that you've reached your saturation point. Two hours after taking a supplement containing riboflavin, your urine will turn bright yellow, says Dr. Cooperman."
    Source: http://www.mothernature.com/Library/Bookshelf/Books/10/12.cfm


    Be well! :wink:
     
Draft saved Draft deleted